Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectra of the difference and product of projections


Author: Matjaž Omladič
Journal: Proc. Amer. Math. Soc. 99 (1987), 317-318
MSC: Primary 47A10; Secondary 47B15
MathSciNet review: 870792
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short natural proof of the known relation between spectra of the difference and the product of two orthogonal projections is given. This proof also generalizes this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47B15

Retrieve articles in all journals with MSC: 47A10, 47B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0870792-X
PII: S 0002-9939(1987)0870792-X
Article copyright: © Copyright 1987 American Mathematical Society